RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mosk. Mat. Obs., 2012, Volume 73, Issue 2, Pages 207–228 (Mi mmo532)  

Topological applications of graded Frobenius $n$-homomorphisms, II

D. V. Gugnin

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (354 kB)
References: PDF file   HTML file

English version:
Transactions of the Moscow Mathematical Society, 2012, 73, 167–182

Bibliographic databases:

UDC: 512.552+515.145.5
MSC: 13A02, 16T05, 55P45, 57N65
Received: 24.06.2012

Citation: D. V. Gugnin, “Topological applications of graded Frobenius $n$-homomorphisms, II”, Tr. Mosk. Mat. Obs., 73, no. 2, MCCME, Moscow, 2012, 207–228; Trans. Moscow Math. Soc., 73 (2012), 167–182

Citation in format AMSBIB
\Bibitem{Gug12}
\by D.~V.~Gugnin
\paper Topological applications of graded Frobenius $n$-homomorphisms, II
\serial Tr. Mosk. Mat. Obs.
\yr 2012
\vol 73
\issue 2
\pages 207--228
\publ MCCME
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/mmo532}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3184973}
\zmath{https://zbmath.org/?q=an:1273.13002}
\elib{http://elibrary.ru/item.asp?id=21369355}
\transl
\jour Trans. Moscow Math. Soc.
\yr 2012
\vol 73
\pages 167--182
\crossref{https://doi.org/10.1090/S0077-1554-2013-00201-0}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84959481618}


Linking options:
  • http://mi.mathnet.ru/eng/mmo532
  • http://mi.mathnet.ru/eng/mmo/v73/i2/p207

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Trudy Moskovskogo Matematicheskogo Obshchestva
    Number of views:
    This page:194
    Full text:41
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019